# SDR SWAA2024112060698

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 34,765 hours, 16,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE; BOTH GIRT BAR RETAINING CLIPS LOOSE<[01] RESECURED AND REPLACED MISSING AND LOOSE HARDWARE ON FWD ENTRY DOOR ESCAPE SLIDE GIRT BAR RETAINING CLIPS PER SRM 51-40-02.
